Alert archive / Tennessee / High Wind Warnings in 2020

High Wind Warning 1, NWS Nashville, TN

May 4, 202014 counties in Tennessee

NWS Nashville, TN issued this high wind warning at May 4, 2020, 9:35 PM CDT for 14 counties in Tennessee. It was in force for 113 min. 11 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 4, 2020, 9:35 PM CDT (02:35 UTC)
Expired
May 4, 2020, 11:28 PM CDT
In force
113 min
Issued by
NWS Nashville, TN

Counties Cannon County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Rutherford County, TN, Stewart County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 9:35 PM CDTNON-TSTM WND DMGFairview, TNWAKE LOW WINDS BLEW DOWN NUMEROUS TREES IN FAIRVIEW
May 4, 9:38 PM CDTNON-TSTM WND DMGGoodlettsville, TNTREE DOWN
May 4, 9:45 PM CDTNON-TSTM WND DMG1 Nw Green Hill, TNSEVERAL TREES SNAPPED AND UPROOTED IN AN EAST TO WEST DIRECTION ON SAUNDERSVILLE ROAD NEAR THE NWS OFFICE
May 4, 9:49 PM CDTNON-TSTM WND DMGHendersonville, TNPOWER OUTAGES IN INDIAN LAKE NEIGHBORHOOD
May 4, 9:50 PM CDTNON-TSTM WND DMGNashville, TNLARGE LIMBS DOWN IN BELMONT WAVERLY NEIGHBORHOOD
May 4, 9:50 PM CDTNON-TSTM WND DMGNashville, TNSEVERAL TREES AND POWER LINES DOWN ACROSS NASHVILLE FROM WAKE LOW WINDS
May 4, 10:00 PM CDTNON-TSTM WND DMGMount Juliet, TNTREES AND POWER LINES REPORTED DOWN
May 4, 10:02 PM CDTNON-TSTM WND DMG1 S Franklin, TNTRANSFORMERS BLOWN IN FRANKLIN OFF OF SUNSET AVE.
May 4, 10:06 PM CDTNON-TSTM WND DMG2 E Nashville, TNTREE LIMB THROUGH A ROOF IN EAST NASHVILLE
May 4, 10:07 PM CDTNON-TSTM WND DMGNolensville, TNTREES DOWN
May 4, 10:08 PM CDTNON-TSTM WND DMGBrentwood, TNTREES AND POWER LINES DOWN ON WILSON PIKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WWUS74 KOHX 050235
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
935 PM CDT Mon May 4 2020

TNZ005>008-023>028-057-059-050500-
/O.NEW.KOHX.HW.W.0001.200505T0235Z-200505T0500Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Hickman-Williamson-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Tennessee Ridge, 
Waverly, New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Centerville, 
Franklin, and Brentwood
935 PM CDT Mon May 4 2020

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...Wind gusts up to 60 mph

* WHERE...Portions of Middle Tennessee.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

21
4 follow-up statements
333 
WWUS74 KOHX 050255 AAA
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Nashville TN
955 PM CDT Mon May 4 2020

TNZ005-006-023>025-057-050400-
/O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Stewart-Montgomery-Houston-Humphreys-Dickson-Hickman-
Including the cities of Dover, Clarksville, Erin, 
Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, 
and Centerville
955 PM CDT Mon May 4 2020

...HIGH WIND WARNING IS CANCELLED...

The higher wind gusts have diminished across far northwestern
middle Tennessee. The high wind warning has therefore been
cancelled along and to the west of a Clarksville to Centerville 
line. 

$$

TNZ007-008-026>028-059-050500-
/O.CON.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Robertson-Sumner-Cheatham-Davidson-Wilson-Williamson-
Including the cities of Springfield, Hendersonville, Gallatin, 
Goodlettsville, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Franklin, and Brentwood
955 PM CDT Mon May 4 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WHAT...Wind gusts up to 60 mph.

* WHERE...Robertson...Sumner...Chetham...Davidson...Wilson and
  Williamson counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

21
936 
WWUS74 KOHX 050312
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1012 PM CDT Mon May 4 2020

TNZ007-026-050415-
/O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Robertson-Cheatham-
Including the cities of Springfield, Ashland City, 
and Kingston Springs
1012 PM CDT Mon May 4 2020

...HIGH WIND WARNING IS CANCELLED...

Wind gusts have decreased across Robertson and Cheatham counties. 

$$

TNZ062-050500-
/O.EXA.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Rutherford-
Including the cities of Murfreesboro, Smyrna, and La Vergne
1012 PM CDT Mon May 4 2020

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...Wind gusts up to 60 mph.

* WHERE...Rutherford County.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TNZ008-027-028-059-050500-
/O.CON.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Sumner-Davidson-Wilson-Williamson-
Including the cities of Hendersonville, Gallatin, Goodlettsville,
Nashville, Lebanon, Mount Juliet, Franklin, and Brentwood
1012 PM CDT Mon May 4 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WHAT...Wind gusts up to 60 mph.

* WHERE...Robertson...Sumner...Cheatham...Davidson...Wilson and 
  Williamson counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

21
801 
WWUS74 KOHX 050340
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1040 PM CDT Mon May 4 2020

TNZ008-027-050445-
/O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Sumner-Davidson-
Including the cities of Hendersonville, Gallatin, Goodlettsville,
and Nashville
1040 PM CDT Mon May 4 2020

...HIGH WIND WARNING IS CANCELLED...

Wind gusts have decreased across Sumner and Davidson counties.

$$

TNZ063-050500-
/O.EXA.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Cannon-
Including the city of Woodbury
1040 PM CDT Mon May 4 2020

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...Wind gusts up to 60 mph.

* WHERE...Cannon County.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TNZ028-059-062-050500-
/O.CON.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Wilson-Williamson-Rutherford-
Including the cities of Lebanon, Mount Juliet, Franklin, 
Brentwood, Murfreesboro, Smyrna, and La Vergne
1040 PM CDT Mon May 4 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WHAT...Wind gusts up to 60 mph.

* WHERE...Robertson...Sumner...Cheatham...Davidson...Wilson and 
  Williamson counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

21
910 
WWUS74 KOHX 050428
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1128 PM CDT Mon May 4 2020

TNZ028-059-062-063-050530-
/O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/
Wilson-Williamson-Rutherford-Cannon-
Including the cities of Lebanon, Mount Juliet, Franklin, 
Brentwood, Murfreesboro, Smyrna, La Vergne, and Woodbury
1128 PM CDT Mon May 4 2020

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased to 5-10 mph therefore the High Wind Warning
has been cancelled. 

$$

10

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this high wind warning went out at May 4, 5:51 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 4, 5:51 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
551 PM CDT Mon May 4 2020

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Our focus remains on the potential for severe storms this
afternoon and evening. A gradient of surface-based CAPE is
climbing above 1500-2000+ J/kg across the southern half of the Mid
State. Increasing theta-e values are slowly pushing north toward
the I-40 corridor, along with 60+ degF dew points. This energy is
located in the vicinity of a northward-advancing warm front. If a
storm or two develops near the warm front over the next few
hours, damaging winds and large hail will become a concern. Low-
level SSE winds in the vicinity of the warm front are such that
any storm that latches onto that environment will pose an
increased tornado threat.

Out to the west, several bowing clusters of storms are diving
southeast toward the MO bootheel. These storms are what the CAMs
have been hammering home all day, racing into the Mid State after
5 PM. The desired storm trajectories looks to be similar or
perhaps a bit farther south than yesterday's track. Buying into
this solution would take the bulk of activity along and south of
the I-40 corridor this evening. With that being said, storm
complexes like what we are seeing today can have a mind of their
own, creating their own environments to work around. The threat
for damaging winds, large hail, and a tornado or two will
accompany the storms...especially as they sink south toward a more
primed environment. To summarize, strong to severe storms are
possible late this afternoon into the late evening for much of
Middle Tennessee. For your safety, have multiple ways to receive
warnings and be ready to act on your severe weather plans if
storms approach your location.

Rain and a few storms may continue along the KY/TN border
overnight, though the severe threat looks lower. The flooding
threat may increase there if storms begin to train over the same
locations. Light showers could linger through midday on Tuesday,
ending west to east during the afternoon. Wednesday and Thursday
look dry and mild with more rain/storms entering the picture on
Friday. So far, next weekend appears largely dry and mild...good
for any outdoor plans.

Again, remain weather aware this evening!

&&

.AVIATION...
00Z TAF DISCUSSION.

Upcoming taf package will adhere strongly to the trajectory
focused migration of storms currently to the west northwest
across northwestern TN and extending across the MO bootheel. The
instability gradient is rather impressive as you go from northeast
to southwest across the mid state this evening.

Given the latest trajectory and instability setup...it appears
that the strongest activity will move south of the taf sites this
evening. It will be watched very carefully, but the upcoming tafs
will reflect a decrease, to some degree of the current convective
tempo group wind mags. Nevertheless, a period of showers and
tstms can be expected this evening. The potentially strong
activity will reach the CKV site around the 00Z to 02Z time
frame...01Z to 03Z for bna and MQY...and CSV around 02Z to 04Z.
Wind gusts to 35 kts will still be possible for the taf
sites...25kts to 30 kts for CSV.

Off and on shower activity will follow with potential non
threatening vcts covg until 12z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, May 4, 6:25 AM CDT, 15 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
625 AM CDT Mon May 4 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-051130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
625 AM CDT Mon May 4 2020

This Hazardous Weather Outlook is for portions of Middle Tennessee.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible again during the
afternoon and evening across the mid state, with main threats being
hail, damaging winds, and flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, May 4, 8:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     1 E LAWRENCEBURG        35.25N  87.32W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN ACROSS SPRINGER ROAD. PEA SIZE HAIL IN WEST
            LAWRENCEBURG.

&&

EVENT NUMBER OHX2000391

SHAMBURGER
Local storm report, May 4, 8:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     5 WSW SUMMERTOWN        35.39N  87.39W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            HIGHWAY 240 BLOCKED BY A FALLEN TREE IN HENRYVILLE

&&

EVENT NUMBER OHX2000392

SHAMBURGER
Local storm report, May 4, 9:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     10 E WAYNESBORO         35.32N  87.58W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN DOWN ON POWER LINE AT PREBBLE HILL ROAD NEAR
            HIGHWAY 64

0836 PM     TSTM WND DMG     SUMMERTOWN              35.43N  87.31W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN BLOCKING RAILROAD BED ROAD IN SUMMERTOWN

0842 PM     TSTM WND DMG     1 S LAWRENCEBURG        35.23N  87.34W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            POWER LINES DOWN AT VIRGINIA DRIVE AND HIGHWAY 43

&&

EVENT NUMBER OHX2000393
EVENT NUMBER OHX2000394
EVENT NUMBER OHX2000395

SHAMBURGER
Local storm report, May 4, 9:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
909 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             LINDEN                  35.61N  87.84W
05/04/2020  E1.00 INCH       PERRY              TN   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED NEAR LINDEN

0757 PM     HAIL             3 NNE CLIFTON           35.42N  87.98W
05/04/2020  E2.00 INCH       WAYNE              TN   EMERGENCY MNGR

            2 INCH DIAMETER HAIL REPORTED IN BEECH CREEK AREA

0821 PM     HAIL             LUTTS                   35.15N  87.94W
05/04/2020  E1.75 INCH       WAYNE              TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN LUTTS

0829 PM     TSTM WND DMG     10 E WAYNESBORO         35.32N  87.58W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN DOWN ON POWER LINE AT PREBBLE HILL ROAD NEAR
            HIGHWAY 64

0836 PM     TSTM WND DMG     5 WSW SUMMERTOWN        35.39N  87.39W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            HIGHWAY 240 BLOCKED BY A FALLEN TREE IN HENRYVILLE

0836 PM     TSTM WND DMG     SUMMERTOWN              35.43N  87.31W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN BLOCKING RAILROAD BED ROAD IN SUMMERTOWN

0841 PM     TSTM WND GST     3 NE LAWRENCEBURG       35.27N  87.31W
05/04/2020  E60 MPH          LAWRENCE           TN   EMERGENCY MNGR

            55 TO 60 MPH WINDS REPORTED ON MATTOXTOWN ROAD IN NORTH
            LAWRENCEBURG

0842 PM     TSTM WND DMG     1 S LAWRENCEBURG        35.23N  87.34W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            POWER LINES DOWN AT VIRGINIA DRIVE AND HIGHWAY 43

0843 PM     TSTM WND DMG     1 E LAWRENCEBURG        35.25N  87.32W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN ACROSS SPRINGER ROAD. PEA SIZE HAIL IN WEST
            LAWRENCEBURG.

&&

EVENT NUMBER OHX2000387 OHX2000388 OHX2000389 OHX2000393 OHX2000392
OHX2000394 OHX2000390 OHX2000395 OHX2000391

Shamburger
Local storm report, May 4, 9:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
913 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     2 S LAWRENCEBURG        35.22N  87.34W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN ON CAR WITH PERSON TRAPPED AT 1290 CROWDER
            ROAD

&&

EVENT NUMBER OHX2000396

SHAMBURGER
Local storm report, May 4, 9:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     2 NW SUMMERTOWN         35.45N  87.33W
05/04/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN BLOCKING PART OF HIGHWAY 20

&&

EVENT NUMBER OHX2000397

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:16 PM CDTSpecial Weather StatementOHXLewis44 min
May 4, 7:17 PM CDTSpecial Weather StatementOHXHickman43 min
May 4, 7:25 PM CDTSevere Thunderstorm WarningOHXPerry, Wayne50 min
May 4, 7:45 PM CDTSpecial Weather StatementOHXLewis, Maury, Williamson45 min
May 4, 8:02 PM CDTSevere Thunderstorm WarningOHXWayne43 min
May 4, 8:14 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Perry, Wayne46 min
May 4, 8:24 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne51 min
May 4, 8:36 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury54 min
May 5, 4:52 AM CDTSpecial Weather StatementOHXClay, Macon38 min

Nearby

High Wind Warnings in Tennessee, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.